Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015 (2015), Article ID 428203, 6 pages
http://dx.doi.org/10.1155/2015/428203
Research Article

Maps Preserving Idempotence on Matrix Spaces

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 5 July 2015; Accepted 30 August 2015

Academic Editor: Fernando Torres

Copyright © 2015 Yuqiu Sheng and Hanyu Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuqiu Sheng and Hanyu Zhang, “Maps Preserving Idempotence on Matrix Spaces,” Journal of Mathematics, vol. 2015, Article ID 428203, 6 pages, 2015. doi:10.1155/2015/428203